Tuesday, October 23, 2001 by 6qU2XiIt

VIEWS: 0 PAGES: 3

									                    DRAFT SERVES Institute Agenda November 8-11, 2010

                                     Monday, November 8, 2010
3:00 p.m. – 5:00 p.m.     REGISTRATION Yakima Convention Center Lobby
                          Receive event programs and name badges

                          Check in to hotels

5:00 p.m. – 6:00 p.m.     OPENING SESSION – Yakima Convention Center Main Hall
                           Welcome & Housekeeping
                           Arlen Washines, Yakama Nation Tribe
                           Roll Call of Programs


6:00 p.m. – 7:30 p.m.     NETWORKING DINNER – Yakima Convention Center Main Hall

                          NETWORKING EVENING ACTIVITIES - Optional

7:30 p.m. – 9:00 p.m.        Team Meetings – Yakima Convention Center
                                       o SCORE AmeriCorps Convention Center Room 100
                                       o ESD 112- Kurt Reeser – Convention Center Room 200
                                       o ESD 101 – Don Young – Convention Center Room 300
                                       o Federal Way School District – Convention Center Room A & B
                                       o Intermountain AmeriCorps – Convention Center Room 500 & 600
                                       o WA Health Foundation members (off-site)
                                       o NW WA Reading Corps – Convention Center Rooms F & G
                                       o Ready*Corps and VISTA Individual Placements – Howard Johnson, Apple
                                           Room
                                       o
                             Hospitality Game Room Open –Convention Center – Room H
                             Networking Hospitality Rooms – by geographic region – Convention Center Room 400
                          
                                TUESDAY, NOVEMBER 9, 2010
7:00 a.m. - 8:15 a.m.     NETWORKING BREAKFAST– Yakima Convention Center Main Hall

8:30 a.m. - 10:00 a.m.    WORKSHOP SESSION ONE – (90 minutes) (All day Shelter Ops, all day Thrive by Five
                          training and All day Para Reading Training)

9:00 a.m. – 12:00 p.m.    Supervisors and Staff Training and Technical Assistance Meeting – Downtown Holiday Inn

10:00 a.m. – 10:30 a.m.   Refreshment Break – Yakima Convention Center lobby

10:30 a.m. – 12:00 p.m.   WORKSHOP SESSION TWO – (90 minutes)

12:00 p.m. - 1:15 p.m.    NETWORKING LUNCH – Yakima Convention Center Main Hall

1:30 p.m. – 3:00 p.m.     WORKSHOP SESSION THREE – (90 minutes)

1:30 p.m. – 5:00 p.m.     WRC Supervisor meeting/training – Downtown Holiday Inn

3:00 p.m. – 3:30 p.m.     Refreshment Break – Yakima Convention Center lobby

3:30 p.m. – 5:00 p.m.     WORKSHOP SESSION FOUR – (90 minutes)

6:00 p.m. - 7:30 p.m.     NETWORKING DINNER– Yakima Convention Center Main Hall
                    DRAFT SERVES Institute Agenda November 8-11, 2010

                          NETWORKING EVENING ACTIVITIES - Optional

7:30 p.m. - 9:00 p.m.        Karaoke - Yakima Convention Center Main Hall
                             Hospitality Game Room Open – Convention Center – Room H
                             Networking Hospitality Rooms – by service category – Convention Center Room 400
                             Team Meetings – Yakima Convention Center
                                       o ESD 112 – Kurt Reeser – Convention Center Room 200



                               WEDNESDAY, NOVEMBER 10, 2010
7:00 a.m. - 8:15 a.m.     NETWORKING BREAKFAST– Yakima Convention Center Main Hall

8:30 a.m. – 10:00 a.m.    WORKSHOP SESSION FIVE – (90 minutes) (All day Shelter Operations training)

10:00 a.m. – 10:30 a.m.   Refreshment Break – Yakima Convention Center lobby

10:30 a.m. – 12:00 p.m.   WORKSHOP SESSION SIX – (90 minutes)

12:00 p.m. - 1:15 p.m.    NETWORKING LUNCH – Yakima Convention Center Main Hall

1:30 p.m. – 3:00 p.m.     WORKSHOP SESSION SEVEN – (90 minutes)

1:30 p.m.– 5:00 p.m.      Service Project at Memorial Park – TENTATIVE

3:00 p.m. – 3:30 p.m.     Refreshment Break – Yakima Convention Center lobby

3:30 p.m. – 5:00 p.m.     WORKSHOP SESSION EIGHT – (90 minutes)

6:00 p.m. - 7:30 p.m.     NETWORKING DINNER– Yakima Convention Center Main Hall

                          NETWORKING EVENING ACTIVITIES - Optional

7:00 p.m. - 9:00 p.m.        BINGO Night – Yakima Convention Center Main Hall
                             Games Room – Yakima Convention Center

                                   THURSDAY, NOVEMBER 11, 2010
7:00 a.m. - 8:00 a.m.     NETWORKING BREAKFAST– Yakima Convention Center Main Hall – Rooms C, D, E
                          Possible Speaker (related to Veteran’s Day)

8:00 a.m. – 8:30 a.m.     Hotel rooms check out and load vehicles.

8:30 a.m. – 10:00 a.m.    Living Voices Presentation – Yakima Convention Center Main Hall
                          “Hear My Voice: Fighting for the Women’s Right to Vote”

                          Optional Service Projects

10:00 a.m. – 10:30 a.m.   Refreshment Break – Yakima Convention Center lobby

10:30 a.m. – 12:00 p.m.   Living Voices Presentation – Yakima Convention Center Main Hall
                          “The Right to Dream: Winning the Civil Rights Movement”

                          Optional Service Projects

11:00 a.m. – 12:00 p.m.   Veteran’s Day Parade
                   DRAFT SERVES Institute Agenda November 8-11, 2010

12:15 p.m. – 12:30 p.m.   CLOSING SESSION – Yakima Convention Center Main Hall – Rooms D, E, F, G, H
                          combined
                           Comments/Reflections

12:30 p.m. –              BOX LUNCH PICK UP – Yakima Convention Center Main Hall

1:00 p.m.                 ADJOURN

								
To top